# SDR ASAA2019081423388

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 49,914 hours, 14,719 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM IS NOT MAKING CALLS. GROUNDED - YES. PERFORMED SATCOM COMMUNICATION SYSTEM VOICE TEST REF B737-800 AMM 23-15-00-730-801. CALLED DISPATCH ON SAT COM 1 AND SATCOM 2. SUCCESSFULLY ESTABLISHED CLEAR TWO-WAY COMMUNICATION ON BOTH. OPS. NORMAL. NO FAULTS NOTED.
